# SDR A6WA201040403

- Difficulty date: June 2, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 20,345 hours, 18,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS 3 CRACKED ISOLATORS.  R & R WITH SERVICEABLE 3 EA ISOLATORS PN SL2337-3, PO 961376 AT FS 621 BULKHEAD ALL WORN DOWN IAW SRM 51-42-06, 51-42-06, 51-25-06.
